HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
010080270.pdf126KbAdobe PDF
Title: A Welfare Decomposition in Quasi-Linear Economies
Authors: Furusawa, Taiji
Konishi, Hideo
Issue Date: Oct-2004
Publisher: Elsevier Science B.V.
Citation: Economics Letters
Volume: 85
Issue: 1
Start Page: 29
End Page: 34
DOI: 10.1016/j.econlet.2004.02.017
Language: eng
Text Version: author
Rights: Copyright © 2004 Published by Elsevier B.V. The definitive version is published in Economics Letters Volume 85, Issue 1, October 2004, doi:10.1016/j.econlet.2004.02.017
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback